Just Started Zoloft - Is This Normal??
Posted 19 June 2012 - 11:07 AM
Since starting, i have felt terrible - dizzy, nausea, increased anxiety, lightheadness, very tired. The increased anxiety is the most fearful for me, because as a single mom, i can't afford to feel lousy. Are these normal side effects? Will they go away? I try to take small amount of Xanax when the anxiety hits, but it just tends to make me very sleepy!
Is it normal to find increased anxiety in the first week or so of starting Zoloft?
Any advice would be greatly appreciated!
Posted 19 June 2012 - 12:32 PM
There is actually a whole Zoloft section in the forum which is very helpful. Anyway, I'm also on Zoloft and those side-effects are very common. For me, there wasn't too, too much added anxiety, but I have heard that it can increase.
For me the side-effects worked their evil ugly head around for about 3 weeks or so. I was extremely dizzy, HOT, decreased appetite, and sleeplessness.
If you can't handle, go to your doctor ASAP.
Medications: Seroquil and Zoloft
Posted 19 June 2012 - 02:36 PM
For me I had increased anxiety and insomnia when
I first started zoloft but after a couple of weeks it went
away and the benefits started. It was worth the wait
for me because of the great relief from depression
and anxiety that I now have. If I have really stressful
situations come up I take my Xanax and it helps too
although it can make me sleepy too. I hope you start
feeling better soon,
Posted 20 June 2012 - 10:50 PM
The good news is that it did get better. Zoloft didn't end up being the right med for me, but the nasty anxiety/dizziness side effects disappeared a few weeks into taking it and I started to feel much better.
I hope you feel better soon!
Current Medications: Cymbalta (60mg) daily for anxiety/depression, Xanax (1 mg) as needed for panic attacks, Hydroxyzine (50mg) as needed for anxiety and/or insomnia, Prazosin (2mg) for nightmares, Ambien (5mg) for insomnia
Posted 28 June 2012 - 02:48 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users